# SDR GTIA2024122738638

- Difficulty date: December 27, 2024
- Submitted: December 28, 2024
- Operation: Air carrier
- Aircraft: N968NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11151
- Aircraft time: 8,021 hours, 3,454 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT: ON DOWNWIND LEG FA'S REPORTED SWEATY SMELL. FOLLOWED CHECKLIST. PACK 2 WAS THE ISSUE. SMELL WENT AWAY.-ACCOMPLISHED FAULT ISOLATION AS PER TSM 05-50-00-810-831-A  . FOUND PACK 2 AS SOURCE SEE ITEM 2 FOR FINAL DISPOSITION
